# SDR VNAA2019103011102

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 36,427 hours, 36,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY "EXIT: SIGN NOT WORKING. R/R INVERTER FOR RH OVERWING LOWER EMERGENCY EXIT SIGN. OPS CHECK GOOD.
